Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Constant Tingling In Hands

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDS InfoNet

Stavudine (Zerit)

...React With Other Drugs? Stavudine can interact with other drugs or supplements you are taking. These interactions can change the amount of each drug in your bloodstream and cause an under- or overdose. New interactions are constantly being identified. Make sure that your health care provider knows about ALL drugs and supplements you are taking. Stavudine should not be taken with AZT (zidovudine, Retrovir®) or didanosine (ddI,...
Ask the Experts

HIV fear and serious psychosomatic illness

Dear Dr Bob,I would appreciate if you posted this for the benefit of all the seriously worried among us. I was unlucky to fall ill exactly three weeks after a risky incident with a girl in Eastern Africa. From then on I experienced a variety of...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hi Chris,Thanks for your thanks and for taking the time to write in and share your story. I frequently discuss the possibility of psychosomatic illness, but most worried wells reject the concept without serious consideration. Hopefully your... Read more »

Burning and Tingling in hands and feet

Hello Doc Keith, Please answermy question and let me feel reassured. I am on atripla since march 2009 and my v/l is undectable and CD4 count is over 500, but when I sit I feel a burning sensation in my feet and tingling in my hands.. what could...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...seen with Atripla no not common (<< 5%). Almost always drug related neuropathy involves the toes/feet well before the fingers/hands are involved so what you describe would be unusual but possible from the Atripla. A thorough clinical and... Read more »

Could this be related to my HIV treatment?

I was diagnosed in 1988. I have several tcell counts below 200 but am currently at 369 tcells and an undetectable viral load. About a year ago, we found that I was resistant to my therapy of nearly 10 years, viracept, zerit, and epivir. I started...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...neuropathy. A number of conditions can cause back pain and dark urine. It would be more concerning if that were progressive and/or constant. Tenofovir can cause kidney problems so contacting your HIV specialist to discuss with him/her is advised... Read more »

STRANGE VARIETY OF SYMPTOMS GOING ON

I have been experiencing cream colored balls on the side of my throat that stink really bad and if I wipe them off, blood comes out. In the morning they are floating around in my mouth. It also makes my throat really sore and its been there for...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...You don't mention what is your HIV status and what treatment you are receiving (your currents meds, recent CD4 count, and HIV level would be valuable for me to Read more »
Articles
AIDS InfoNet

Didanosine (Videx, ddI)

...These interactions can change the amount of each drug in your bloodstream and cause an under- or overdose. New interactions are constantly being identified. Make sure that your health care provider knows about ALL drugs and supplements you are... Read more »
The Well Project

Diabetes and HIV/AIDS

...thirst Need to urinate frequently Unexplained weight loss Hunger Blurry vision Irritability Tingling or numbness in the hands or feet Difficulty healing Extreme fatigue Symptoms typically occur when glucose levels have gotten very high.... Read more »
The Well Project

Peripheral Neuropathy and HIV/AIDS

...both may cause the damage to the peripheral nerves. PN happens when the communication between the nerves in the feet and/orhands to the brain and spinal cord become damaged. Like frayed wires that canspark or misfire, PN becomes a painful, numb,... Read more »
The Well Project

Women and HIV/AIDS

...Conclusion A Look at the Numbers Over 25 years have passed since the first diagnosis of AIDS in America.While there were a handful of women among the first cases, AIDS was thought toprimarily affect gay men. However, as the years passed,... Read more »
Connect With Others

please help me. very very urgent

Posted by rock_on, 1 Reply
...my vision began to blur a little. i also had chills. the next few days after that i started to get tingling hands and feet, constantly felt boiling hot, loss of appetite, tiredness, a feeling of a lump in my throat and muscle aches and pains. i... Read more »

SO CONFUSED

Posted by Anonymous, 1 Reply
...am 80 years old. Can syphillis blood test be false negative? I also have lots of gas. lymph nodes popping up everywhere and constant post nasal drip with constant gagging. should I recheck for hiv, hep, syphillis at one year? Have a goiter on... Read more »

burning tingling in hands and feet

Posted by Worried12, 3 Replies
...Me again.... now I have burning and tingling in my hands and feet some times. Is it all in my head? Its not even an HIV symptom is it? Is it even possible to not seroconvert until 5 Read more »

I am not imagining this but tingling hands/feets!!

Posted by ExWorryWart, 5 Replies
...exposure? This is the only symptom that is consistent and not going away.. PLZ HELP I had anxiety disorder earlier but never had tingling (unless during panic attacks)...this one is consistent and burns too...I looked over anxiety forum and that... Read more »